MAUDE Adverse Event Report: BIOMET 3I 3I T3 WITH DCD TAPERED IMPLANT 6/5 X 10MM; DENTAL IMPLANT

BIOMET 3I 3I T3 WITH DCD TAPERED IMPLANT 6/5 X 10MM; DENTAL IMPLANT
Model Number BNPT6510
Medical Device Problem Code Adverse Event Without Identified Device or Use Problem (2993)
Health Effect - Clinical Codes Unspecified Infection (1930); Pain (1994); Swelling/ Edema (4577)
Type of Reportable Event Serious Injury
Additional Manufacturer Narrative
Zimmer biomet complaint number (b)(4).A summary investigation has been completed for infection events identifying that a definitive root cause cannot be identified due to the wide range of external (non-design/ non-manufacturing related) factors potentially impacting the sterility of the implant and its environment.Should additional information be received which indicates that the device may have caused or contributed to the infection event, an additional report will be submitted.
 
Event or Problem Description
It was reported that implant at tooth site #18 was removed due to infection.Site grafted.Patient returning for implant re-placement.Symptoms as a result of the event: infection, swelling & pain.

Brand Name
3I T3 WITH DCD TAPERED IMPLANT 6/5 X 10MM
Common Device Name
DENTAL IMPLANT
Manufacturer (Section D)
BIOMET 3I
4555 riverside drive
palm beach gardens FL 33410
MDR Report Key11678432
Report Number0001038806-2021-00626
Device Sequence Number16926063
Product Code DZE
UDI-Device Identifier00844868029502
UDI-Public(01)00844868029502(17)250222(10)2020020260
Combination Product (Y/N)N
Initial Reporter StatePA
Initial Reporter CountryUS
PMA/510(K) Number
K122300
Number of Events Summarized1
Summary Report (Y/N)N
Device Implanted Year2021
Device Explanted Year2021
Serviced by Third Party (Y/N)Unknown
Reporter Type Manufacturer
Report Source health professional
Initial Reporter Occupation Dentist
Type of Report Initial
Report Date (Section B) 04/16/2021
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? Yes
Is this a Product Problem Report? No
Operator of Device Lay User/Patient
Device Expiration Date02/22/2025
Device Model NumberBNPT6510
Device Catalogue NumberBNPT6510
Device Lot Number2020020260
Was Device Available for Evaluation? Device Returned to Manufacturer
Date Returned to Manufacturer03/23/2021
Was the Report Sent to FDA? No
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer 03/23/2021
Initial Report FDA Received Date04/16/2021
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Patient Sequence Number1
Outcome Attributed to Adverse Event Required Intervention;
Patient Age60 YR